The University of Southampton
University of Southampton Institutional Repository

Continuously many quasiisometry classes of 2-generator groups

Continuously many quasiisometry classes of 2-generator groups
Continuously many quasiisometry classes of 2-generator groups
0010-2571
232-236
Bowditch, B.H.
8f3cf0c9-0a10-4b70-8648-33fb2ade7ac9
Bowditch, B.H.
8f3cf0c9-0a10-4b70-8648-33fb2ade7ac9

Bowditch, B.H. (1996) Continuously many quasiisometry classes of 2-generator groups. Commentarii Mathematici Helvetici, 73 (2), 232-236. (doi:10.1007/s000140050053).

Record type: Article

Full text not available from this repository.

More information

Published date: 1996

Identifiers

Local EPrints ID: 29768
URI: https://eprints.soton.ac.uk/id/eprint/29768
ISSN: 0010-2571
PURE UUID: 9d0ec43a-7917-4837-8319-e39f3b9e786a

Catalogue record

Date deposited: 09 Jan 2007
Last modified: 15 Jul 2019 19:08

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×